# SDR DALA2018052503570

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 43,165 hours, 35,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 503 SKIN FRAME ATTACH ANGLE WAS DAMAGED BELOW STRINGER 19R.   REMOVED FORMER 9957916-44 AND SENT TO PMSG FOR DOUBLER FABRICATION. COMPLIED WITH ALL OPEN FASTENER HOLES HFEC INSP IAW MDC93K0393- NDT SPM PART 06-10-01.003.  FABRICATED A REPAIR IAW SRM 53-10-02.  TREATED AND PAINTED REPAIR PARTS .  INSTALLED THE REPAIR IAW SRM 53-10-02.
